# SDR SWIA201541290

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 1,484 hours, 669 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AND LEFT BRAKE FAULT MESSAGES DURING APPROACH, AUTO BRAKE FELL OFFLINE.  AFTER LANDING EXCESSIVE BRAKING REQUIRED TO STOP ACFT.  REPLACED THE BRAKE CONTROL VALVE.  OPS CHECKED GOOD.
